| Model Number |
KNEE SCORPION |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a root repair surgery the tip of a needle broke off.The broken piece was retrieved out of the patient.It was further reported that the surgeon attempted to insert two additional needles into the scorpion outside the patient which then broke off as well.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.